| Catalog Number |
PXSLIMLAN150T90 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hepatic artery using a lantern delivery microcatheter (lantern) and a non-penumbra guide sheath.It was noted that the patient¿s anatomy was tortuous.During the procedure, while advancing and torqueing the lantern through the sheath in the patient¿s body, the lantern broke in half.Therefore, the lantern was removed under fluoroscopy by pulling it with the guide sheath.The procedure was completed using a non-penumbra microcatheter and the same sheath.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative on 1/10/2023 indicated that the device was disposed of and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.